The group of linear Hamiltonian systems in total differentials and strong stability of its stationary and periodic elements
Differencialʹnye uravneniâ, Tome 42 (2006) no. 6, pp. 731-740 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_2006_42_6_a1,
     author = {I. V. Gaishun},
     title = {The group of linear {Hamiltonian} systems in total differentials and strong stability of its stationary and periodic elements},
     journal = {Differencialʹnye uravneni\^a},
     pages = {731--740},
     year = {2006},
     volume = {42},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_2006_42_6_a1/}
}
TY  - JOUR
AU  - I. V. Gaishun
TI  - The group of linear Hamiltonian systems in total differentials and strong stability of its stationary and periodic elements
JO  - Differencialʹnye uravneniâ
PY  - 2006
SP  - 731
EP  - 740
VL  - 42
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_2006_42_6_a1/
LA  - ru
ID  - DE_2006_42_6_a1
ER  - 
%0 Journal Article
%A I. V. Gaishun
%T The group of linear Hamiltonian systems in total differentials and strong stability of its stationary and periodic elements
%J Differencialʹnye uravneniâ
%D 2006
%P 731-740
%V 42
%N 6
%U http://geodesic.mathdoc.fr/item/DE_2006_42_6_a1/
%G ru
%F DE_2006_42_6_a1
I. V. Gaishun. The group of linear Hamiltonian systems in total differentials and strong stability of its stationary and periodic elements. Differencialʹnye uravneniâ, Tome 42 (2006) no. 6, pp. 731-740. http://geodesic.mathdoc.fr/item/DE_2006_42_6_a1/